# SDR AALA2018091879002

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 79,402 hours, 11,243 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2780
- Condition: Faulty
- Part time: 53,359 hours, 24,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

1.5 HOURS INTO FLIGHT, AT FL350,  RECEIVED A MESSAGE FOR NAV ADR 2 & 3 FAULT.   RECEIVED AN AUTO FLT AP OFF /AUTO FLT, A/THR OFF / F/CTL ALTN LAW.   DECLARED AN EMERGENCY, RETURNED TO DEPARTURE,  AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.   REPLACED AIR DATA INERTIAL REFERENCE UNIT NR 2 AND 3 IAW AMM 34-12-34.  OPS CHECKED GOOD.  PERFORMED AN OPS TEST IAW AMM 34-10-00-860-801-A, 34-10-00-860-802-A, AND 34-10-00860-803-A.  TESTED GOOD.   RECEIVED AN IR3 FAULT FOR REMAINDER OF FLIGHT,   NO F/D, NO AUTO PILOT, NO AUTO THRUST.  PERFORMED CAT III CAPABILITY TEST.
